The Cauchy problem for the system of Zakharov equations arising from ion-acoustic modes
Published online by Cambridge University Press: 14 November 2011
In this paper the initial value problem for a class of Zakharov equations arising from ion-acoustic modes is discussed. Without assuming the Cauchy data are small, we prove the existence and uniqueness of the global smooth solution for the problem via the so-called continuous method and delicate a priori estimates.
- Research Article
- Proceedings of the Royal Society of Edinburgh Section A: Mathematics , Volume 126 , Issue 4 , 1996 , pp. 811 - 820
- Copyright © Royal Society of Edinburgh 1996